Alert archive / New Mexico / Winter Storm Warnings in 2006

Winter Storm Warning 4, NWS Albuquerque, NM

March 21, 2006

NWS Albuquerque, NM issued this winter storm warning at Mar 21, 2006, 3:24 PM MST. It took effect at Mar 21, 2006, 8:00 PM MST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 21, 2006, 3:24 PM MST (22:24 UTC)
In effect from
Mar 21, 2006, 8:00 PM MST
Expired
Mar 22, 2006, 4:00 PM MST
In force
20 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KABQ 212224
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
324 PM MST TUE MAR 21 2006

...WINTER WEATHER RETURNS TO THE NORTHERN HALF OF NEW MEXICO...

.AN UPPER LEVEL LOW PUSHING INTO WESTERN ARIZONA WILL TRAVERSE
THROUGH NEW MEXICO TONIGHT AND WEDNESDAY...BRINGING SNOWFALL TO
THE NORTHERN HALF OF THE STATE. SNOWS WILL INCREASE IN COVERAGE
AND INTENSITY LATER THIS EVENING OVER THE WESTERN AND NORTHERN
MOUNTAINS...SPREADING EASTWARD EARLY WEDNESDAY MORNING. EXPECT
THE HEAVIEST SNOWFALL TO OCCUR ACROSS THE SOUTHERN SAN JUAN AND
JEMEZ MOUNTAINS. PRECIPITATION WILL DIMINISH FROM WEST TO EAST
WEDNESDAY AFTERNOON.

NMZ002-220630-
/O.NEW.KABQ.WS.W.0004.060322T0300Z-060322T2100Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-
INCLUDING THE CITY OF...CHAMA/LOS ALAMOS
324 PM MST TUE MAR 21 2006

...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 PM
MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM
MST WEDNESDAY FOR THE NORTHWEST MOUNTAINS OF NEW MEXICO.

A STORM SYSTEM OVER ARIZONA WILL PUSH THROUGH NEW MEXICO TONIGHT
THROUGH WEDNESDAY AFTERNOON. EXPECT SNOWS TO INCREASE IN COVERAGE
AND INTENSITY LATER THIS EVENING. TOTAL SNOW ACCUMULATIONS SHOULD
RANGE FROM 3 TO 5 INCHES BELOW 7500 FEET AND 6 TO 9 INCHES ABOVE
7500 FEET WITH LOCALLY HIGHER AMOUNTS ON SOUTHWEST FACING SLOPES.

REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ001-008-220630-
/O.NEW.KABQ.WW.Y.0010.060322T0300Z-060322T1800Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS
324 PM MST TUE MAR 21 2006

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
11 AM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
11 AM MST WEDNESDAY FOR THE WEST CENTRAL AND NORTHWEST PORTIONS
OF NEW MEXICO.

A STORM SYSTEM OVER ARIZONA WILL PUSH THROUGH NEW MEXICO TONIGHT
THROUGH WEDNESDAY AFTERNOON. EXPECT SNOWS TO INCREASE IN COVERAGE
AND INTENSITY LATER THIS EVENING. TOTAL SNOW ACCUMULATIONS SHOULD
RANGE FROM 2 TO 4 INCHES BELOW 7500 FEET ACROSS THE WEST CENTRAL
MOUNTAINS WITH 4 TO 6 INCHES ABOVE 7500 FEET. LESSER AMOUNTS ARE
EXPECTED OVER THE SAN JUAN RIVER VALLEY INCLUDING THE FARMINGTON
AREA...WHERE 1 OR 2 INCHES ARE POSSIBLE.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY.

$$

NMZ003-009-220630-
/O.NEW.KABQ.WW.Y.0010.060322T0900Z-060322T1800Z/
UPPER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE
324 PM MST TUE MAR 21 2006

...WINTER WEATHER ADVISORY IN EFFECT FROM 2 AM TO 11 AM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 11 AM MST
WEDNESDAY FOR THE MIDDLE AND UPPER RIO GRANDE VALLEY.

A STORM SYSTEM OVER ARIZONA WILL PUSH THROUGH NEW MEXICO TONIGHT
THROUGH WEDNESDAY AFTERNOON. EXPECT SNOWS TO INCREASE IN COVERAGE
AND INTENSITY LATE TONIGHT. TOTAL SNOW ACCUMULATIONS SHOULD RANGE
FROM 1 TO 2 INCHES ACROSS THE WEST MESA AND FOOTHILLS AS WELL AS
THE NORTHERN PARTS OF THE UPPER RIO GRANDE VALLEY...INCLUDING THE
ESPANOLA AREA. NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED ON ROAD
SURFACES WITHIN THE VALLEY FLOOR OF THE MIDDLE RIO GRANDE VALLEY.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY.

$$

NMZ004-005-010-011-220630-
/O.NEW.KABQ.WW.Y.0010.060322T0900Z-060322T2100Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA
324 PM MST TUE MAR 21 2006

...WINTER WEATHER ADVISORY IN EFFECT FROM 2 AM TO 2 PM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM MST
WEDNESDAY. 

A STORM SYSTEM OVER ARIZONA WILL PUSH THROUGH NEW MEXICO TONIGHT
THROUGH WEDNESDAY AFTERNOON. EXPECT SNOWS TO INCREASE IN COVERAGE
AND INTENSITY LATE TONIGHT. TOTAL SNOW ACCUMULATIONS SHOULD RANGE
FROM 2 TO 4 INCHES WITH 5 TO 8 INCHES ABOVE 7500 FEET WITHIN THE
SANGRE DE CRISTO MOUNTAINS. THE BEST THREAT FOR SIGNIFICANT SNOWS
WILL OCCUR NORTHWEST OF A LINE FROM RATON TO LAS VEGAS AND CLINES
CORNERS. THE SANTA FE METRO AREA CAN EXPECT 1 TO 2 INCHES OF SNOW
BY WEDNESDAY AFTERNOON.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY.

$$

DPORTER/19
3 follow-up statements
000 
WWUS45 KABQ 220512
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1012 PM MST TUE MAR 21 2006

...WINTER WEATHER RETURNS TO THE NORTHERN HALF OF NEW MEXICO...

.AN UPPER LEVEL LOW PUSHING INTO WESTERN ARIZONA WILL TRAVERSE
THROUGH NEW MEXICO TONIGHT AND WEDNESDAY...BRINGING SNOWFALL TO
THE NORTHERN HALF OF THE STATE. SNOWS WILL INCREASE IN COVERAGE
AND INTENSITY LATER THIS EVENING OVER THE WESTERN AND NORTHERN
MOUNTAINS...SPREADING EASTWARD EARLY WEDNESDAY MORNING. EXPECT
THE HEAVIEST SNOWFALL TO OCCUR ACROSS THE SOUTHERN SAN JUAN AND
JEMEZ MOUNTAINS. PRECIPITATION WILL DIMINISH FROM WEST TO EAST
WEDNESDAY AFTERNOON.

NMZ002-221200-
/O.CON.KABQ.WS.W.0004.000000T0000Z-060322T2100Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-
INCLUDING THE CITY OF...CHAMA/LOS ALAMOS
1012 PM MST TUE MAR 21 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST
WEDNESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST
WEDNESDAY. 

A STORM SYSTEM OVER ARIZONA WILL PUSH THROUGH NEW MEXICO TONIGHT
THROUGH WEDNESDAY AFTERNOON. EXPECT SNOWS TO INCREASE IN COVERAGE
AND INTENSITY LATER THIS EVENING. TOTAL SNOW ACCUMULATIONS SHOULD
RANGE FROM 3 TO 5 INCHES BELOW 7500 FEET AND 6 TO 9 INCHES ABOVE
7500 FEET WITH LOCALLY HIGHER AMOUNTS ON SOUTHWEST FACING SLOPES.
LOW LEVEL SOUTHEAST WINDS WILL ALSO ENHANCE SNOWFALL AROUND
WHITE ROCK AND LOS ALAMOS.

REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ012-013-221200-
/O.EXB.KABQ.WW.Y.0010.060322T1800Z-060323T0200Z/
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
INCLUDING THE CITIES OF...SANTA ROSA...TUCUMCARI
1012 PM MST TUE MAR 21 2006

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST
WEDNESDAY. 

A STORM SYSTEM OVER ARIZONA WILL PUSH THROUGH NEW MEXICO TONIGHT
THROUGH WEDNESDAY EVENING. EXPECT SNOWS TO INCREASE IN COVERAGE
AND INTENSITY LATE MORNING ON WEDNESDAY OVER THE CENTRAL PLAINS.
TOTAL SNOW ACCUMULATIONS SHOULD BE AROUND 1 INCH WITH A BAND OF
LOCALLY HIGHER AMOUNTS ALONG THE CAP ROCK AND NEAR THE CENTER OF
THE LOW AS IT TRACKS OVER THE PLAINS.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY.

$$

NMZ001-008-221200-
/O.CON.KABQ.WW.Y.0010.000000T0000Z-060322T1800Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS
1012 PM MST TUE MAR 21 2006

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY. 

A STORM SYSTEM OVER ARIZONA WILL PUSH THROUGH NEW MEXICO TONIGHT
THROUGH WEDNESDAY AFTERNOON. EXPECT SNOWS TO INCREASE IN COVERAGE
AND INTENSITY LATER THIS EVENING. TOTAL SNOW ACCUMULATIONS SHOULD
RANGE FROM 2 TO 4 INCHES BELOW 7500 FEET ACROSS THE WEST CENTRAL
MOUNTAINS WITH 4 TO 6 INCHES ABOVE 7500 FEET. LESSER AMOUNTS ARE
EXPECTED OVER THE SAN JUAN RIVER VALLEY INCLUDING THE FARMINGTON
AREA...WHERE 1 OR 2 INCHES ARE POSSIBLE.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY.

$$

NMZ003-009-221200-
/O.CON.KABQ.WW.Y.0010.060322T0900Z-060322T1800Z/
UPPER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE
1012 PM MST TUE MAR 21 2006

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM
MST WEDNESDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM
MST WEDNESDAY. 

A STORM SYSTEM OVER ARIZONA WILL PUSH THROUGH NEW MEXICO TONIGHT
THROUGH WEDNESDAY AFTERNOON. EXPECT SNOWS TO INCREASE IN COVERAGE
AND INTENSITY LATE TONIGHT. TOTAL SNOW ACCUMULATIONS SHOULD RANGE
FROM 1 TO 2 INCHES ACROSS THE WEST MESA AND FOOTHILLS AS WELL AS
THE NORTHERN PARTS OF THE UPPER RIO GRANDE VALLEY...INCLUDING THE
ESPANOLA AREA. NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED ON ROAD
SURFACES WITHIN THE VALLEY FLOOR OF THE MIDDLE RIO GRANDE VALLEY.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY.

$$

NMZ004-005-010-011-221200-
/O.CON.KABQ.WW.Y.0010.060322T0900Z-060322T2100Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA
1012 PM MST TUE MAR 21 2006

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM
MST WEDNESDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM MST
WEDNESDAY. 

A STORM SYSTEM OVER ARIZONA WILL PUSH THROUGH NEW MEXICO TONIGHT
THROUGH WEDNESDAY AFTERNOON. EXPECT SNOWS TO INCREASE IN COVERAGE
AND INTENSITY LATE TONIGHT. TOTAL SNOW ACCUMULATIONS SHOULD RANGE
FROM 2 TO 4 INCHES WITH 5 TO 8 INCHES ABOVE 7500 FEET WITHIN THE
SANGRE DE CRISTO MOUNTAINS. THE BEST THREAT FOR SIGNIFICANT SNOWS
WILL OCCUR NORTHWEST OF A LINE FROM RATON TO LAS VEGAS AND CLINES
CORNERS. THE SANTA FE METRO AREA CAN EXPECT 1 TO 2 INCHES OF SNOW
BY WEDNESDAY AFTERNOON.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY.

$$

23
000 
WWUS45 KABQ 221037
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
337 AM MST WED MAR 22 2006

NMZ008-221800-
/O.CAN.KABQ.WW.Y.0010.000000T0000Z-060322T1800Z/
/O.NEW.KABQ.SN.Y.0008.060322T1037Z-060322T1800Z/
WEST CENTRAL MOUNTAINS-
INCLUDING THE CITY OF...GALLUP/GRANTS
337 AM MST WED MAR 22 2006

...WINTER WEATHER ADVISORY IS CANCELLED...
...SNOW ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. THE
WINTER WEATHER ADVISORY HAS BEEN CANCELLED. 

A MIX OF RAIN AND SNOW SHOWERS WILL CREATE HAZARDOUS DRIVING
CONDITIONS THIS MORNING ACROSS THE WEST CENTRAL MOUNTAINS.
SNOWFALL TOTALS WILL GENERALLY RANGE FROM 2 TO 4 INCHES BELOW 7500
FEET TO 4 TO 6 INCHES ABOVE 7500 FEET WITH LOCALLY HIGHER AMOUNTS
ALONG THE CONTINENTAL DIVIDE.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY.

$$

NMZ002-221800-
/O.CON.KABQ.WS.W.0004.000000T0000Z-060322T2100Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-
INCLUDING THE CITY OF...CHAMA/LOS ALAMOS
337 AM MST WED MAR 22 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON. 

SNOW SHOWERS WILL CREATE HAZARDOUS DRIVING CONDITIONS THIS MORNING
AND EARLY AFTERNOON ACROSS THE NORTHWEST MOUNTAINS. SNOWFALL
TOTALS WILL GENERALLY RANGE FROM 3 TO 5 INCHES BELOW 7500 FEET TO 6
TO 9 INCHES ABOVE 7500 FEET WITH LOCALLY HIGHER AMOUNTS ON
SOUTHWEST FACING SLOPES. LOW LEVEL SOUTHEAST WINDS WILL ALSO
ENHANCE SNOWFALL AROUND WHITE ROCK AND LOS ALAMOS.

REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ001-221800-
/O.CON.KABQ.WW.Y.0010.000000T0000Z-060322T1800Z/
NORTHWEST PLATEAU-
INCLUDING THE CITY OF...FARMINGTON
337 AM MST WED MAR 22 2006

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

A MIX OF RAIN AND SNOW SHOWERS WILL CREATE HAZARDOUS DRIVING
CONDITIONS THIS MORNING ACROSS THE NORTHWEST PLATEAU. SNOWFALL
TOTALS WILL GENERALLY RANGE FROM LESS THAN 1 INCH ALONG THE SAN
JUAN RIVER VALLEY TO 3 INCHES ACROSS SOME OF THE HIGHER TERRAIN
AND HIGH MESAS.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY.

$$

NMZ003-009-221800-
/O.CON.KABQ.WW.Y.0010.000000T0000Z-060322T1800Z/
UPPER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE
337 AM MST WED MAR 22 2006

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

A MIX OF RAIN AND SNOW SHOWERS WILL CREATE HAZARDOUS DRIVING
CONDITIONS THIS MORNING ACROSS THE MIDDLE AND UPPER RIO GRANDE
VALLEY. SNOWFALL TOTALS WILL GENERALLY RANGE FROM LESS THAN 1
INCH ALONG THE RIO GRANDE VALLEY FLOOR TO 2 INCHES ACROSS SOME OF
THE HIGHER TERRAIN SUCH AS THE ALBUQUERQUE FOOTHILLS AND WEST
MESA. UP TO 3 INCHES OF SNOW IS POSSIBLE OVER THE HIGHER TERRAIN
OF THE UPPER RIO GRANDE VALLEY.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY.

$$

NMZ012-013-221800-
/O.CON.KABQ.WW.Y.0010.060322T1800Z-060323T0200Z/
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
INCLUDING THE CITIES OF...SANTA ROSA...TUCUMCARI
337 AM MST WED MAR 22 2006

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 AM THIS
MORNING TO 7 PM MST THIS EVENING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 AM THIS
MORNING TO 7 PM MST THIS EVENING. 

A MIX OF RAIN AND SNOW SHOWERS WILL CREATE HAZARDOUS DRIVING
CONDITIONS LATE THIS MORNING THROUGH EARLY EVENING ALONG AND
GENERALLY SOUTH OF THE INTERSTATE 40 CORRIDOR IN THE EAST CENTRAL
PLAINS. SNOWFALL TOTALS WILL GENERALLY RANGE FROM LESS THAN 1
INCH TO 2 INCHES ACROSS SOME OF THE HIGHER TERRAIN AND MESAS.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY.

$$

NMZ004-005-010-011-221800-
/O.CON.KABQ.WW.Y.0010.000000T0000Z-060322T2100Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA
337 AM MST WED MAR 22 2006

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON. 

A MIX OF RAIN AND SNOW SHOWERS WILL CREATE HAZARDOUS DRIVING
CONDITIONS THIS MORNING AND EARLY THIS AFTERNOON ACROSS THE
SANGRE DE CRISTO AND THE SANDIA MANZANO MOUNTAINS...AS WELL AS
ACROSS THE CENTRAL HIGH PLAINS...ESTANCIA VALLEY...AND THE
NORTHEAST HIGHLANDS. SNOWFALL TOTALS WILL GENERALLY RANGE FROM
LESS THAN 1 INCH TO 3 INCHES. UP TO 4 INCHES OF SNOW IS POSSIBLE
OVER THE HIGHER TERRAIN OF THE SANDIA MANZANO AND SANGRE DE CRISTO
MOUNTAINS.

MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE
PRECAUTIONS IF TRAVEL IS NECESSARY.

$$
000 
WWUS45 KABQ 221754
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1054 AM MST WED MAR 22 2006

NMZ008-221900-
/O.EXP.KABQ.SN.Y.0008.000000T0000Z-060322T1800Z/
WEST CENTRAL MOUNTAINS-
INCLUDING THE CITY OF...GALLUP/GRANTS
1054 AM MST WED MAR 22 2006

...SNOW ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING...

THE SNOW ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING. 

A FEW SNOW SHOWERS ARE POSSIBLE OVER EASTERN SECTIONS OF CIBOLA
COUNTY UNTIL NOON OR 1 PM...BUT TEMPERATURES SHOULD WARM THIS
AFTERNOON WITH IMPROVING ROAD CONDITIONS EXPECTED.

FOR THE LATEST ROAD CONDITIONS...CALL 1.800.432.4269 OR DIAL 511.

CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO
REPORT SNOW AMOUNTS.

$$

NMZ001-221900-
/O.EXP.KABQ.WW.Y.0010.000000T0000Z-060322T1800Z/
NORTHWEST PLATEAU-
INCLUDING THE CITY OF...FARMINGTON
1054 AM MST WED MAR 22 2006

...WINTER WEATHER ADVISORY WILL EXPIRE AT 11 AM MST THIS
MORNING...

THE WINTER WEATHER ADVISORY WILL EXPIRE AT 11 AM MST THIS
MORNING. 

$$

NMZ003-009-221900-
/O.EXP.KABQ.WW.Y.0010.000000T0000Z-060322T1800Z/
UPPER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE
1054 AM MST WED MAR 22 2006

...WINTER WEATHER ADVISORY WILL EXPIRE AT 11 AM MST THIS
MORNING...

THE WINTER WEATHER ADVISORY WILL EXPIRE AT 11 AM MST THIS
MORNING. 

SNOW SHOWERS WILL CONTINUE OVER THE RIO GRANDE VALLEY UNTIL NOON
OR 1 PM...AND SOME REDEVELOPMENT OF SNOW SHOWERS COULD OCCUR LATER
THIS AFTERNOON. HOWEVER...TEMPERATURES SHOULD WARM THIS AFTERNOON
WITH IMPROVING ROAD CONDITIONS EXPECTED.

FOR THE LATEST ROAD CONDITIONS...CALL 1.800.432.4269 OR DIAL 511.

CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO
REPORT SNOW AMOUNTS.

$$

NMZ002-222300-
/O.EXT.KABQ.WS.W.0004.000000T0000Z-060322T2300Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-
INCLUDING THE CITY OF...CHAMA/LOS ALAMOS
1054 AM MST WED MAR 22 2006

...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON. 

SNOW SHOWERS WILL CONTINUE TO CREATE HAZARDOUS DRIVING CONDITIONS
THIS AFTERNOON ACROSS THE NORTHWEST MOUNTAINS. ADDITIONAL SNOW
AMOUNTS OF AN INCH OR TWO WITH 3 OR 4 INCHES OVER THE HIGHER
TERRAIN IS POSSIBLE. THE JEMEZ MOUNTAINS WILL BE THE MOST FAVORED
AREA FOR ADDITIONAL SIGNIFICANT SNOWS THIS AFTERNOON. 

REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY.

FOR THE LATEST ROAD CONDITIONS...CALL 1.800.432.4269 OR DIAL 511.

CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO
REPORT SNOW AMOUNTS.

$$

NMZ006-007-018-020-021-230200-
/O.EXA.KABQ.WW.Y.0010.060322T1800Z-060323T0200Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...FORT SUMNER...
PORTALES...CLOVIS
1054 AM MST WED MAR 22 2006

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM MST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS
EVENING. 

SNOW WILL INCREASE IN COVERAGE AND INTENSITY AT TIMES THIS
AFTERNOON INTO EARLY EVENING ACROSS EASTERN NEW MEXICO. CONTINUED
COLD TEMPERATURES WILL ALLOW SNOW TO ACCUMULATE ON ROADWAYS IN
MOST AREAS. SOME SPOTS WILL SEE SNOW INITIALLY MELT BUT
REFREEZE...WHICH COULD CREATE ICY ROAD CONDITIONS. AN INCH OR TWO
OF SNOW ACCUMULATION IS POSSIBLE BY EARLY EVENING.

ROADS WILL BE SNOW COVERED OR ICY AND HAZARDOUS. FOR THE LATEST
ROAD CONDITIONS...CALL 1.800.432.4269 OR DIAL 511.

$$

NMZ004-005-010-011-222300-
/O.EXT.KABQ.WW.Y.0010.000000T0000Z-060322T2300Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA
1054 AM MST WED MAR 22 2006

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON. 

SNOW SHOWERS WILL CREATE HAZARDOUS DRIVING CONDITIONS THIS
AFTERNOON ACROSS THE SANGRE DE CRISTO AND THE SANDIA AND MANZANO
MOUNTAINS...AS WELL AS ACROSS THE CENTRAL HIGH PLAINS...ESTANCIA
VALLEY...AND THE NORTHEAST HIGHLANDS. ADDITIONAL SNOW
ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE.

ROADS MAY BE SNOW COVERED AND SLIPPERY.  USE CAUTION IF YOU MUST
TRAVEL.

FOR THE LATEST ROAD CONDITIONS...CALL 1.800.432.4269 OR DIAL 511.

CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO
REPORT SNOW AMOUNTS.

$$

NMZ012-013-230200-
/O.CON.KABQ.WW.Y.0010.060322T1800Z-060323T0200Z/
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
INCLUDING THE CITIES OF...SANTA ROSA...TUCUMCARI
1054 AM MST WED MAR 22 2006

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING. 

SNOW WILL INCREASE IN COVERAGE AND INTENSITY AT TIMES THIS
AFTERNOON INTO EARLY EVENING ALONG THE INTERSTATE 40 CORRIDOR IN
EASTERN NEW MEXICO. CONTINUED COLD TEMPERATURES WILL ALLOW SNOW
TO ACCUMULATE ON ROADWAYS IN MOST AREAS. SOME SPOTS WILL SEE SNOW
INITIALLY MELT BUT REFREEZE...WHICH COULD CREATE ICY ROAD
CONDITIONS. AN INCH OR TWO OF SNOW ACCUMULATION IS POSSIBLE BY
EARLY EVENING.

ROADS WILL BE SNOW COVERED OR ICY AND HAZARDOUS. FOR THE LATEST
ROAD CONDITIONS...CALL 1.800.432.4269 OR DIAL 511.

$$

KD

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this winter storm warning went out at Mar 21, 2:53 PM MST, 31 minutes earlier.

Area forecast discussion, Mar 21, 2:53 PM MST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 PM MST TUE MAR 21 2006

...WINTER WEATHER RETURNS AGAIN TO THE LAND OF ENCHANTMENT...

.DISCUSSION...
FORECAST CHALLENGES CONCERN PCPN CHANCES AND ACCUMULATING SNOWS FOR
THE CWA BEFORE AN UPPER LEVEL RIDGE BUILDS ACROSS THE INTERMOUNTAIN
WEST AND EXTINGUISHES PRECIPITATION HOPES INTO THE EARLY PORTION OF
THE UPCOMING WEEKEND. THE NEXT UPPER LEVEL DISTURBANCE TO AFFECT NM
IS CURRENTLY WORKING ACROSS SRN NV AND IS POISED TO TRAVERSE ACROSS
THE REGION TONIGHT AND WED. 500MB SW FLOW HAS COMMENCED...HOWEVER A
LACK OF A MOISTURE TAP IS KEEPING PRECIPITABLE WATER VALUES RATHER
LOW. NONETHELESS...ENOUGH INSTABILITY/THERMODYNAMIC COOLING BENEATH
UPPER LOW SHOULD ALLOW FOR INTERACTION WITH LINGERING MOISTURE FROM
PREVIOUS STORM AND ANY THAT WORKS IN WITH CURRENT SYSTEM. WSR-88DS
ARE STARTING TO LIGHT UP OVER ARIZONA...AND THIS ACTIVITY WILL WORK
EAST INTO THE WRN/NW MTS THIS EVENING. MODELS ARE STARTING TO AGREE
WITH TRAJECTORY OF UPPER LOW...WHICH WILL BE ALONG A LINE FROM JUST
SOUTH OF GALLUP/ALBUQUERQUE TO CLOVIS. APPEARS THE BEST UPPER LEVEL
DIVERGENCE/VERTICAL LIFT WILL OCCUR WITHIN THE NE QUAD OF THE UPPER
LOW. IN ADDITION...EASTERLY SFC FLOW WILL COMMENCE OVER THE EASTERN
PLAINS IN RESPONSE TO THE UPPER LOW. THIS COULD SET UP A CONVERGENT
ZONE JUST WEST OF THE CENTRAL MTN CHAIN. HOWEVER...STILL RATHER DRY
IN THE LOWER LAYERS ACROSS THE EAST...THUS NO MOISTURE TO ADVECT TO
THE WEST. WITH LIMITED MOISTURE...NOT EXPECTING HUGE SNOW AMOUNTS...
HOWEVER ENOUGH INSTABILITY MAY ALLOW FOR SOME CONVECTIVE SNOW BANDS.
IN ADDITION...SCENARIO IS SHAPING FOR POSSIBLE DENDRITIC SNOWFLAKES
AS 600MB TEMPS APPROACH -15C...WHICH CAN QUICKLY PILE UP. WITH THIS
IN MIND...WILL HIGHLIGHT MUCH OF THE WRN/CENTRAL CWFA WITH A WINTER
WEATHER ADVISORY. THE HEAVIEST SNOW ACCUMULATIONS SHOULD OCCUR OVER
THE HIGHER TERRAIN OF NMZ002 AS SW FLOW ENHANCES OROGRAPHIC LIFT. A
WINTER STORM WARNING WILL BE HOISTED...MAINLY FOR THE SRN SAN JUANS
AND POSSIBLY THE JEMEZ MOUNTAINS WITH ACCUMULATIONS STRETCHING FROM
3 TO 5 INCHES BELOW 7500 FT AND 6 TO 9 INCHES ABOVE 7500 FT. PRECIP
WILL BE ENHANCED ALONG THE ERN SLOPES OF THE CENTRAL MOUNTAINS WITH
ACCUMULATIONS STRETCHING FROM 2 TO 4 INCHES NW OF A LINE FROM RATON
TO CLINES CORNERS WITH 5 TO 8 INCHES ACROSS THE SANGRES. NOT OVERLY
IMPRESSED WITH SNOWFALL CHANCES WITHIN THE NW PLATEAU OR THE MIDDLE
RIO GRANDE VALLEY...HOWEVER THE TIMING OF THIS FEATURE COULD POSE A
CHALLENGE FOR THE MORNING COMMUTE. WILL HIGHLIGHT THE WEST MESA AND
THE NE HEIGHTS FOR THE BEST THREAT FOR LIGHT ACCUMULATIONS WITH THE
VALLEY FLOOR POSSIBLY BEING TOO WARM. TEMPERATURES SHOULD BE RATHER
COOL AS ABUNDANT CLOUD COVER INHIBITS INCOMING SOLAR. THE WRN ZONES
MAY EXPERIENCE SOME AFTERNOON SUNSHINE AS THE UPPER LOW DEPARTS ERN
NM. WILL GUIDE MAX TEMPS ON THE LOWER SIDE OF FOUS WITHIN THE EAST.

QUIET WEATHER RETURNS TO MUCH OF NEW MEXICO THU AS NW FLOW PERSISTS
THROUGH FRIDAY. EXPECT READINGS TO CLIMB SIGNIFICANTLY SAT INTO SUN
AS RIDGE AXIS ROLLS OVER THE STATE. GFS ADVERTISING NEXT FEATURE TO
CLIP CO/NRN NM LATE IN THE WEEKEND. IT APPEARS TO BE MORE OF A WIND
BAG THAN A PCPN MAKER FOR NM...HOWEVER TRACK OF THIS FEATURE SHOULD
BE MONITORED IN FUTURE MODEL RUNS. DPORTER

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  31  52  26  59 /  60  30   5   0
GALLUP..........................  25  49  17  60 /  70  20   5   0
GRANTS..........................  28  51  18  56 /  60  30   0   0
GLENWOOD........................  34  59  27  66 /  20  10   0   0
CHAMA...........................  20  39  13  45 /  80  70  10   0
LOS ALAMOS......................  25  42  23  49 /  40  60   5   0
RED RIVER.......................  15  33  11  38 /  50  60  10   5
TAOS............................  25  42  17  49 /  50  60   5   5
SANTA FE........................  28  44  21  52 /  30  60   5   0
SANTA FE AIRPORT................  30  46  24  55 /  30  60   5   0
ESPANOLA........................  30  50  26  58 /  40  50   5   5
ALBUQUERQUE HEIGHTS.............  35  52  33  61 /  20  50   5   0
ALBUQUERQUE VALLEY..............  32  54  30  62 /  20  40   5   0
ALBUQUERQUE FOOTHILLS...........  33  52  30  59 /  30  50   0   0
ALBUQUERQUE WEST MESA...........  32  53  32  61 /  20  50   5   0
SOCORRO.........................  35  57  29  65 /  20  20   0   0
SANDIA PARK/CEDAR CREST.........  24  41  17  49 /  20  60   5   0
MORIARTY/ESTANCIA...............  23  43  18  52 /  10  60   5   0
CARRIZOZO.......................  30  54  28  61 /   5  20   0   0
RUIDOSO.........................  25  45  21  50 /   5  20   0   0
RATON...........................  18  39  17  47 /  20  40  10   5
LAS VEGAS.......................  18  37  18  46 /  20  60   5   0
ROY.............................  18  34  19  46 /  10  40   5   0
CLAYTON.........................  17  33  21  44 /   5  40   5   5
SANTA ROSA......................  26  43  22  55 /   5  40   5   0
TUCUMCARI.......................  26  42  23  52 /   5  40   5   5
FORT SUMNER.....................  29  45  25  56 /   5  30   5   5
CLOVIS..........................  26  46  27  52 /   5  30  10   0
PORTALES........................  26  46  27  53 /   5  20  10   5
ROSWELL.........................  34  54  31  57 /   5  10   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 8 PM THIS EVENING TO 2 PM MST WEDNESDAY
FOR NMZ002.

WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 11 AM MST
WEDNESDAY FOR NMZ001-NMZ008.

WINTER WEATHER ADVISORY FROM 2 AM TO 11 AM MST WEDNESDAY FOR NMZ003-
NMZ009.

WINTER WEATHER ADVISORY FROM 2 AM TO 2 PM MST WEDNESDAY FOR NMZ004-
NMZ005-NMZ010-NMZ011.

&&

46
Hazardous weather outlook, Mar 21, 6:00 AM MST, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MST TUE MAR 21 2006

NMZ001>021-026-221300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MST TUE MAR 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

16

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 3:24 PM MSTWinter Weather AdvisoryABQ28 hr

Nearby

Winter Storm Warnings in New Mexico, 2006Every winter storm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.